# SDR FDEA201002190468

- Difficulty date: February 19, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2736
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING INBD FLAP INBD SEGMENT LOWER SKIN APPROX STA XIFH 217. EXISTING REPAIR AT RT WING INBD FLAP INBD SEGMENT LOWER SKIN   APPROX STA XIFH 217, EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW   SRM 57-00-00 FIGURE 205, REPAIR GENERAL REVISION 42. EO 1-5100-7-5001A4 PART 1,   TITLE: STRUCTURES -REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 109.
